MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ3 R; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ3 R; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-50-300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 06/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address distal femur fracture due to fall.Her entire distal femur was replaced with a depuy limb preservation system (lps) distal femoral component and an lps straight cemented stem.Her proximal tibia also had to be revised, since her primary tibial tray and insert were not compatible with her new lps distal femoral component.A compatible attune revision rotating platform tibial base with a cemented stem, and an attune lps insert were implanted during the revision procedure.Doi: (b)(6) 2020, dor: (b)(6) 2020, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
SIGMA PS CEM FEM SZ3 R
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10252288
Report Number1818910-2020-15418
Device Sequence Number484929
Product Code JWH
UDI-Device Identifier10603295075134
UDI-Public10603295075134
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K073529
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1960-50-300
Device Catalogue Number196050300
Device Lot Number9399223
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2020
Supplement Date Received by Manufacturer08/12/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIG MOD TIB TRAY CEM COCR 4; SIGMA STAB XLK INS 4 15MM; SIG MOD TIB TRAY CEM COCR 4; SIGMA STAB XLK INS 4 15MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR